A new proof of a Thomae-like formula for non hyperelliptic genus 3 curves

Enric Nart, Christophe Ritzenthaler

Research output: Chapter in BookChapterResearchpeer-review

Abstract

© 2017 American Mathematical Society. We discuss Weber’s formula which gives the quotient of two Thetanullwerte for a plane smooth quartic in terms of the bitangents. In particular, we show how it can easily be derived from the Riemann-Jacobi formula.
Original languageEnglish
Title of host publicationContemporary Mathematics
Pages137-155
Number of pages18
Volume686
ISBN (Electronic)1098-3627
DOIs
Publication statusPublished - 1 Jan 2017

Fingerprint Dive into the research topics of 'A new proof of a Thomae-like formula for non hyperelliptic genus 3 curves'. Together they form a unique fingerprint.

Cite this